Regular neighbourhoods and canonical decompositions for groups.

Scott, Peter; Swarup, Gadde A.

Electronic Research Announcements of the American Mathematical Society [electronic only] (2002)

  • Volume: 8, page 20-28
  • ISSN: 1079-6762

How to cite

top

Scott, Peter, and Swarup, Gadde A.. "Regular neighbourhoods and canonical decompositions for groups.." Electronic Research Announcements of the American Mathematical Society [electronic only] 8 (2002): 20-28. <http://eudml.org/doc/225804>.

@article{Scott2002,
author = {Scott, Peter, Swarup, Gadde A.},
journal = {Electronic Research Announcements of the American Mathematical Society [electronic only]},
keywords = {graphs of groups; almost invariant sets; characteristic submanifolds; one-ended finitely presented groups; splittings; virtually polycyclic groups; JSJ decompositions},
language = {eng},
pages = {20-28},
publisher = {American Mathematical Society, Providence},
title = {Regular neighbourhoods and canonical decompositions for groups.},
url = {http://eudml.org/doc/225804},
volume = {8},
year = {2002},
}

TY - JOUR
AU - Scott, Peter
AU - Swarup, Gadde A.
TI - Regular neighbourhoods and canonical decompositions for groups.
JO - Electronic Research Announcements of the American Mathematical Society [electronic only]
PY - 2002
PB - American Mathematical Society, Providence
VL - 8
SP - 20
EP - 28
LA - eng
KW - graphs of groups; almost invariant sets; characteristic submanifolds; one-ended finitely presented groups; splittings; virtually polycyclic groups; JSJ decompositions
UR - http://eudml.org/doc/225804
ER -

NotesEmbed ?

top

You must be logged in to post comments.